# SDR 99ZZZX2591

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D25W272005507
- Condition: Leaking
- Location: Nlg
- Part time: 504 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING FROM AROUND PISTON SHAFT.  REPLACED WITH NEW UNIT.
